Mr. Orange

Oh yes... it's back....

Tuesday night, i noticed some mild skin rashes in my arms. At first I thought that I was just having some skin irritation. On my way home, i noticed that the pantal is spreading....

Yes... the pantal is spreading...

In my arms, chest area, neck... and some pantal in the face.... Grrrrr.

When I got home, i took a quick shower... Used a hypoallergenic soap and applied Hypo TA. in my skin... Hmmmm.. itchy.... then took Iterax to relieve the itchiness.

Then at 10AM, i woke up with rashes now almost covering 70% of my upper body.

I went to RITM to have my rashes checked... G tagged along to the derma area. Ang gulo promise, but nice just to laugh about my new freckles.

G: T, hold my hand.... tuturukan na ako ni Doc

T: Anu baaaaaa? Game! Hahaha

Then it was my turn for my consultation. I told G to go ahead and not wait up and will just meet him back at the classroom.

Diagnosis by 3 dermatologists:

1. Possibly still caused by Nevirapine... It usually takes max 8 weeks before it gets flushed out from the body.

2. Might be due to Efavirenz.

So there... their recommendation is for me to stop my Efav.

(OH NO....)

After my consultation from the clinic, i went back to the classroom. Leather Boy and Avatar Ang went home. "I" was there as well and two other pozies. G was there. I showed them my hypo T.A. lotion...

Hypo T.A. lotion smells like a guy... The smell of after sex. Ahahaha..

G smelled it, everyone took a sniff... Oh yeah... amoy sex!

G and I went to the clinic to say our goodbyes to Ate. I told Ate what the dermatologists recommended... she told me to get a consult with Dr. C... Dra. D was not there for consultation.

Dr. C told me that my rashes might be caused by my ciproflox and/or cotri. He wants me to stop my ciproflox and cotri. Hopefully, one of those two (or both) might be the real reason for my rashes. If not..... then it might be my Efav. There are no reported cases yet in RITM of major rash side effects due to efav.... But with my history of drug resistance to certain meds.... sana wag naman...

If i get drug resistant to Efav... i'll be on my 3rd line of ARV.... Aluvia na ba? Haha...

Stayed for a while and waited for "I" to get his loot bag from the pharmacy. Will be back this Monday for another consult with Dr. C.

4 Response to "Mr. Orange"

  1. a46479 Says:

    omg! you're already on 2nd line meds?

  2. Trese Says:

    yep... because Nevi sucks big time... so now im on the 2nd line meds na... pero dapat kasi nevi should be taken out na!

  3. R10 Says:

    imho ang first line is yung drugs that im taking right now

    azt+3tc and efv.

    so second liner na yung efv?

  4. Trese Says:

    First line pa daw yung EFV :)